Marco Maculan - The universal vector extension of an abeloid variety

epiga:10468 - Épijournal de Géométrie Algébrique, March 29, 2024, Volume 8 - https://doi.org/10.46298/epiga.2024.10468
The universal vector extension of an abeloid varietyArticle

Authors: Marco Maculan

    Let $A$ be an abelian variety over a complete non-Archimedean field $K$. The universal cover of the Berkovich space attached to $A$ reflects the reduction behaviour of $A$. In this paper the universal cover of the universal vector extension $E(A)$ of $A$ is described. In a forthcoming paper ( arXiv:2007.04659), this will be one of the crucial tools to show that rigid analytic functions on $E(A)$ are all constant.


    Volume: Volume 8
    Published on: March 29, 2024
    Accepted on: November 21, 2023
    Submitted on: December 13, 2022
    Keywords: Mathematics - Algebraic Geometry

    Consultation statistics

    This page has been seen 278 times.
    This article's PDF has been downloaded 242 times.